Homotopy limits in any model category always coincide with limits in the associated $(\infty,1)$-category. To see this, you need to know the following (classical) facts:
1) given a cofibrant object $A$, the mapping space functor $Map(A,-)$ (constructed as in Hovey's book, say, using a Reedy cofibrant resolution of $A$ in the category of cosimplicial objects) is a right Quillen functor, and thus commutes with homotopy limits (up to a canonical weak equivalence);
2) furthermore, for any fibrant object $X$, the Kan complex $Map(A,X)$ canonically has the homotopy type of the space of maps from $A$ to $X$ in the simplicial localization of your model category (this due to Dwyer and Kan).
3) the localization in the sense of quasi-categories corresponds via the (homotopy coherent) nerve functor to the simplicial localization, so that you can reinterpret 2) in an appropriate way;
4) in the setting of $(\infty,1)$-categorie, the Yoneda embedding preserves limits.
Therefore, by the Yoneda lemma (I mean the very usual one, applied to the homotopy category of the model category you are dealing with), to prove the property you want, it is sufficient to consider the case of the usual model category structure on simplicial sets, which obviously falls in the setting considered by Lurie (but can also be easily deduced from earlier results of Dwyer and Kan).
[Edit] I realize I did not write anything about the case where $\mathcal M$ is not a bicomplete model category.
In the case of a model category with only finite limits, the same is true for finite homotopy limits (same proof). More generally, finite homotopy limits in categories of fibrants objects coincide with the corresponding finite limits in the associated $(\infty,1)$-category (which is always finitely complete). For a proof, we proceed as follows. It is sufficient to consider the case of a small category of fibrant objects (this is an easy exercise, and you don't need Grothendieck universes to do so). Then Remark 3.13 in my paper [Invariance de la $K$-théorie par équivalences dérivées, J. K-theory 6 (2010), 505-546] (available here) reduces the problem to the case of a combinatorial proper simplicial model category, in which case you can apply Lurie's result. For a general discussion about homotopy limits in categories of fibrant objects, there is my paper [Catégories dérivables, Bull. SMF 138 (2010), 317-393] (available here), or Radulescu-Banu's paper.